Add this Page to Facebook! Submit to Twitter Submit to Reddit Submit to Stumble Upon Pin It! Fark It! Tell A Friend

Teresa Allen

                 
Volunteer a little time and make a big difference

Become a Fan
Become a Fan.
You'll get emails whenever I post articles on OpEdNews

I am a mother of a 16 year old daughter that was injured by the HPV vaccine Gardasil.


She had 2 of the 3 injections (Jan 9th and March 9th, 2009). Before Gardasil, she was a happy, healthy and vibrant teenager. Since Gardasil she is sick every day of her life. She has dizziness, overall weakness, numbness and tingling in both legs and left arm, back pain, neck pain, pressure headaches, vision problems, breathing problems, chest pains, racing heartbeats, brain fog, stomach problems, nausea, diarhea, weight loss, hair loss, jerking all over spells...the list goes on and on.

She was an A/B student but failed her 10th grade year because she was too sick to retain what she was trying to learn (brain fog). She no longer has the energy to go off with her friends. Most days she lays in bed, in pain.

This just doesnt happen to a healthy teenager!! And it just doesnt happen to THOUSANDS of other girls with no connection except that they all had the Gardasil vaccine.

The guilt is overwhelming from a mothers' standpoint! I thought I was doing something to protect my daughter. Instead, I allowed the doctor to inject toxins into my child that has changed her life and mine forever!

Since March of 2009 I have been researching the side effects of Gardasil and have found SO many others that are going through the same thing that we are going through. We have formed a group and have been fighting to have this vaccine further investigated.

OpEdNews Member for 203 week(s) and 5 day(s)

0 Articles, 0 Quick Links, 1 Comments, 0 Diaries, 0 Polls

Articles Listed By Date   

No Articles have been submitted yet.